MathSciNet Relay Station
MathSciNet bibliographic data
MR969545 (90b:11115) 11R29 (11R37 11R45)
Wright, David J. Distribution of discriminants of abelian extensions. Proc. London Math. Soc. (3) 58 (1989), no. 1, 17–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement